# SDR 95ZZZX707

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125CH
- Make and model: Saab SF340A
- Aircraft serial: 340A125
- System (JASC): 2421 · AC Generator-Alternator
- Part: Ac Generator
- Part number: 31342001
- Condition: Failed
- Location: Rt Engine
- Component: Lucas
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO AIRPORT DUE TO THE FAILURE OF THE RIGHT A.C. GENERATOR.  THE RIGHT A.C. GENERATOR WAS REPLACED AND A FUNCTIONAL CHECK OF THE SYSTEM PERFORMED WITH ALL INDICATIONS NORMAL AND NO LEAKS NOTED.
